# SDR SWIA201025275

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 20,016 hours, 17,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (FLT 6942)  RELAMPED EMERGENCY LIGHT.
